MAUDE Adverse Event Report: RESPIRONICS, INC. DORMA 100; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DORMA 100; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number INV101
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Cancer (3262); Speech Disorder (4415)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This report was related to a dorma 100 device.The manufacturer received voluntary medwatch (mw5155710) alleging dysphonia, otolaryngology follow-up and epidermoid carcinoma of the left vocal cord.Medical intervention was not specified.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
As per additional information received on 09/29/2025: despite good faith effort attempts, the device has not yet been returned to the manufacturer for evaluation.There has been no communication from the customer on the return of the device.At this time, philips is not able to fully investigate this complaint.If any additional information is received, a supplemental report will be filed.In this report, box h has been updated/corrected.

Brand Name
DORMA 100
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key23026307
Report Number2518422-2025-049197
Device Sequence Number9428288
Product Code BZD
UDI-Device Identifier00606959006911
UDI-Public(01)00606959006911
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K130077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberINV101
Device Catalogue NumberINV101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2024
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown